您的位置:首页  > 论文页面

亚纯函数的唯一性

发表时间:2011-07-15  浏览量:1317  下载量:338
全部作者: 李仙珺,陈柳彩
作者单位: 福建师范大学数学与计算机科学学院;福建信息职业技术学院
摘 要: 涉及公共值和公共小函数的亚纯函数唯一性理论是亚纯函数论的一个重要组成部分,从权分担小函数的角度探讨Hayman问题,即关于非常数亚纯函数f在满足其零点与极点重数至少为n重时,f与其导数权分担小函数的唯一性定理,并研究f为整函数的特殊情形,所得结论推广了已有结果。
关 键 词: 基础数学;亚纯函数;分担小函数;唯一性
Title: Uniqueness of meromorphic functions
Author: LI Xianjun, CHEN Liucai
Organization: College of Mathematics and Computer Science, Fujian Normal University; Fujian Polytechnic of Information Technology
Abstract: The uniqueness of meromorphic functions concerning common value or common small function is an important part of the uniqueness theory of the meromorphic functions. This paper studies the problem of Hayman from the view of weighted sharing small function, namely, investigated uniqueness theory about nonconstant meromorphic functions f, whose multiplicity of zero and pole are not less than n, weighted sharing one small function with one of their derivatives. It also studies the particular condition there f are entire functions. The theories have improved the existed results.
Key words: fundamental mathematics; meromorphic function; share small function; uniqueness
发表期数: 2011年7月第13期
引用格式: 李仙珺,陈柳彩. 亚纯函数的唯一性[J]. 中国科技论文在线精品论文,2011,4(13):1174-1181.
 
0 评论数 0
暂无评论
友情链接